Journal of the Mathematical Society of Japan

Bounds on the fundamental group of a manifold with almost nonnegative Ricci curvature

Steven ROSENBERG and Deane YANG

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 46, Number 2 (1994), 267-287.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1227104818

Digital Object Identifier
doi:10.2969/jmsj/04620267

Mathematical Reviews number (MathSciNet)
MR1264942

Zentralblatt MATH identifier
0818.53058

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

ROSENBERG, Steven; YANG, Deane. Bounds on the fundamental group of a manifold with almost nonnegative Ricci curvature. J. Math. Soc. Japan 46 (1994), no. 2, 267--287. doi:10.2969/jmsj/04620267. http://projecteuclid.org/euclid.jmsj/1227104818.


Export citation